# SDR FDEA201410163231

- Difficulty date: October 16, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46801
- Aircraft time: 93,048 hours, 28,377 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Pressure Switch
- Part number: 1103P72
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE ANTI-ICE LEVEL 1 ANNUNCIATED AFTER PASSING 1000 FT IN DEPARTURE TURN.  AIR TURN BACK.  REMOVED AND REPLACED NR 2 ENGINE HIGH PRESSURE SWITCH. OPS CHECKED GOOD.
